[tbd]

6-7-8 July 2018

HOME FAQ CFP | DAY1 DAY2 DAY3

DAY 3

Canteen

The canteen is above the bar, and is where most of the talks are taking place

14:00
45
The interface ideology
--:--

[will be edited] Reflection on the current triumphant interface ideology and the manner in which it constitutes us as subjects. Hopefully we can end this talk with a discussion on (future} resistance and alternatives.

Type:
Length:
Host:
lecture
45 minutes
polan
14:45
15
[14:45] A small idea for a usable secure operating system
--:--

I have an idea. Is it a good one? I don't know. I only had it two weeks ago but I've been making progress fast. Maybe I'm onto something? I don't know. Come and hear about it and point out the flaws maybe?

Type:
Length:
Host:
(lightning)talk
15 minutes
qyliss
15:00
1:00
how to report bugs
--:--

bug reporting is very important in software development, but it is useful when is well done!

we are going to explain methods and tricks to open tickets that are going to be eventually fixed.

also some secret tricks to make developers pay attention to your tickets.

Type:
Length:
Host:
lecture
60 minutes
acracia
16:00
1:00
Flossing the #@©|{ out of multi-national
--:--

Abstract:

Flossing the #@©|{ out of multi-national Not to be misconstrued with Flogging a multinational. ;-) My other hobby :-P

Recently I've had the pleasure (after years of being shot down) of becoming CTO of a small multinational and FLOSS them as much as humanly possible. Be careful what you wish for / They have no clue what's coming ;-)

After years of screaming, kicking and yelling and building on OpenAmsterdam and a OpenSource hospital, I finally got another go at it. Little do they know... :-P Three months in... Little did I know... :-S

This is supposed to be a short talk and afterwards collab/create session on a suite of tools that every company/school/organisation/NFP/GOV can use in this world that are free and open. As well as how to secure and pentest them. The end results after lots of blood sweat and keycapping will hopefully be published as a set of best practices on JustOpen.org and/or JustOpenIT.org and start living as a continuous digisocial movement.

End goal of this "social CoCreation" is to #@©|{ society and make it free & open by educating society and we can guard our personal freedom and rid us of capitalist oppression.

About me: 3P!C (Hi) You might know me of/as...

Formerly convicted: computer criminal and freedom terrorist (Don't B stupid & get caught) pardoned criminal record due to a couple of years of forced hard labor for the national GOV where I saw/heard/learned a lot...

Active: Anarchist / CTO / Application architect / FLOSS preacher / FSFE member / FOSDEM STAFF / TechInc local / Bits of Freedom activist / C3 Engel / Beekeeper

Retired: Cyb.Sec.Spec.(CEH) / (retired) pain in the Six / Lockpicker / Coder

IRC: Freenode #Opensourcerer #Frosted

Type:
Length:
Host:
$somethingawesome
60 minutes
MrE
17:00
5
OpSec for Activists Wiki
--:--

Quick suggestion for a collaborative wiki generating and linking to relevant content supporting activists in operational digital security

Type:
Length:
Host:
(lightning)talk
5 minutes
Snowden
17:05
25
Staying secure
--:--

Short lecture about what you can do to secure your personal data, and how cryptography helps to achieve this.

Type:
Length:
Host:
lecture
25 minutes
Aram
17:30
30
ADM - A Presentation
--:--

A presentation about ADM by residents

Type:
Length:
Host:
(lightning)talk
30 minutes
realitygaps
18:00
15
Farewell
--:--

The End?

Type:
Length:
Host:
(lightning)talk
15 minutes
realitygaps
22:00
2:00
Psychik Video
--:--

Jonas Will Be 25 in the Year 2000. Fiction, 1970s, in French with as yet unpublished custom subtitles. Urban development threatens a family of farmers and their workers just outside Geneva. Each of the characters responds differently to the new threat, which brings back the bitterness and disappointment of the post-1968 days.

Type:
Length:
Host:
other
120 minutes
neither

Workshop Tent

The workshop tent is behind the bar and is where the workshops are situated

14:00
2:00
Catbot workshop
--:--

Learn the very basic usage of serial connection and firmata to remote control cats over the internet (or not)

this workshop need a computer, and ideally node.js, I'll be at the workshop area around 1pm if ppl want to install prerequisites before the workshop

Type:
Length:
Host:
workshop
120 minutes
gorhgorh
16:00
1:00
Communities of people and trees (workshop)
--:--

Deep (real) sustainability, collapse and adaptation, rural rehabilitation, deurbanisation, ecosystem restoration, societal decentralisation and regenerative culture, community currencies, an ICO and real value.

This will be a workshop with related lecture, discussing the possibility of using much-hyped ICO's to kickstart a monetary system based on the real (instrinsic) value of unspoiled and restored natural resources. It is an attempt to regenerate, to conscientiously and responsibly gentrify, the countryside, much of which has been abandoned due to ecological destruction and perverse market forces.

It is based on initial work within the Decentralized Society Research Project (https://dsrp.eu).

Type:
Length:
Host:
workshop
60 minutes
dokterbob
17:00
45
The Sorry State of Information Security
--:--

A vicious rant about the sorry state of IT and information security, hopefully followed by a discussion on what we can do about it.

Type:
Length:
Host:
workshop
45 minutes
rysiek
18:00
2:00
IndieWeb Hacking
--:--

We will get together to work on, or start, our homepages.

The idea of the IndieWeb is to own your own identity and data on the web. This starts with your own homepage on your own domain. From there, we can build more to allow people's homepages to talk to each other, exchanging comments, for example.

See https://indieweb.org/

Type:
Length:
Host:
workshop
120 minutes
river
--:--
30
Weld a small rocket stove
--:--

I am bringing gear and metal material for welding small rocket stoves. Continuous workshop, just pass by if you want to build one...

Type:
Length:
Host:
workshop
30 minutes
betz
--:--
4:00
DIY Electronics workshop (continues over the event)
--:--

Come and take apart old electronics and turn them into something new and pretty.

We'll have some electronics, but be free to bring your own junk as well.

The workshop is on going from 12.00 to 20.00 and has a strong DIY nature, we provide tools, some electrics parts and some basic guidance on where to start. Your creativity will be key, but there's many beautiful things to found and created.

Type:
Length:
Host:
workshop
240 minutes
webmind
--:--
10:00
Lockpicking
--:--

Picks and a small selection of locks will be placed on a table unsupervised. Happy Picking ッ

Type:
Length:
Host:
other
600 minutes
Snowden

Bar

The bar is where drinks are found and where the bands play in the evenings

21:00
2:00
Days 'n Daze & We the Heatens
--:--

Spontaneous gig to kick of the Days 'n Daze & We the Heatens eurotour at ADM.

Days 'n Daze will do a warmupgig in the ADM bar.

Come early and enjoy some of the evening sun and more.

Type:
Length:
Host:
performance
120 minutes
daysndaze

Basement

The basement is downstairs below the bar, and is where the late night party happens

20:00
3:00
Modulag
--:--

wires and knobs

Type:
Length:
Host:
performance
180 minutes
dreamer
23:00
15
wotwot
--:--

live modular

Type:
Length:
Host:
performance
15 minutes
lag
--:--
10:00
Orion Visitors
--:--

Your local basement soundsystem! Free Parties for Free People

Our main goal is to set people free from all the daily worries. We will try if possible to post any information on our parties.

We're hosting the basement parties throughout the event with various performers.

One moment of non-silence to set your worries free.

THE ONLY GOOD SYSTEM IS A SOUNDSYSTEM!

Type:
Length:
Host:
performance
600 minutes
orion

Other

Other things happening around ADM

--:--
4:00
udp black magic
--:--

udp black magic on some screens + beamers

Type:
Length:
Host:
installation
240 minutes
lag
--:--
4:00
telluric signals
--:--

During the whole weekend you can find the telluric signals installations at the playground close to the café. Look for the signs. Realtime conversion of electromagnetic signals in the earth in to sound.

Type:
Length:
Host:
installation
240 minutes
antidelu
--:--
1:00
Tattoo-shop
--:--

The shack in the woods in ADM south-west will be opened for tattoo on donations. For directions and appointment check with the wicked witch: +31640370227

Type:
Length:
Host:
$somethingawesome
60 minutes
Ayla